This is an archive of papers published by the staff and faculty of Fox Chase Cancer Center. For questions about content, please contact Talbot Research Library
Last updated on
Aaron H , Azadarmaki R , Lango MN
Unilateral Vocal Cord Motion Impairment After 1 Dose of Vincristine: Case Report and Literature Review
Am J Ther. 2016 Mar-Apr;23(2) :e621-3
PMID: 25738569 URL: https://www.ncbi.nlm.nih.gov/pubmed/25738569
AbstractVocal cord paralysis after administration of the chemotherapeutic agent vincristine is a rare occurrence. Most occurrences are bilateral. Of the 24 cases referenced in this article, 19 are children. In all the reported cases, symptoms have occurred after multiple doses of vincristine have been administered. The authors report a case of a 39-year-old woman with unilateral vocal cord motion impairment occurring 3 days after the administration of the first dose of vincristine. This is the first case of vocal cord motion impairment reported after the administration of only 1 dose of this drug.
NotesAaron, Hillary Azadarmaki, Roya Lango, Miriam N eng Case Reports Am J Ther. 2016 Mar-Apr;23(2):e621-3. doi: 10.1097/MJT.0000000000000033.